Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hyperbolicity of link complements in Seifert-fibered spaces

Tommaso Cremaschi and José A Rodríguez-Migueles

Algebraic & Geometric Topology 20 (2020) 3561–3588
Bibliography
1 C C Adams, Volumes of N–cusped hyperbolic 3–manifolds, J. Lond. Math. Soc. 38 (1988) 555 MR972138
2 I Agol, P A Storm, W P Thurston, Lower bounds on volumes of hyperbolic Haken 3–manifolds, J. Amer. Math. Soc. 20 (2007) 1053 MR2328715
3 G Baumslag, On generalised free products, Math. Z. 78 (1962) 423 MR140562
4 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
5 M Bergeron, T Pinsky, L Silberman, An upper bound for the volumes of complements of periodic geodesics, Int. Math. Res. Not. 2019 (2019) 4707 MR3988666
6 D Calegari, Filling geodesics and hyperbolic complements, blog post (2012)
7 R D Canary, D Epstein, A Marden, editors, Fundamentals of hyperbolic manifolds: selected expositions, 328, Cambridge Univ. Press (2006) MR2230672
8 D S Dummit, R M Foote, Abstract algebra, Prentice Hall (1991) MR1138725
9 P Foulon, B Hasselblatt, Contact Anosov flows on hyperbolic 3–manifolds, Geom. Topol. 17 (2013) 1225 MR3070525
10 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
11 A Hatcher, Notes on basic 3–manifold topology, book project (2007)
12 J Hempel, 3–Manifolds, 86, Princeton Univ. Press (1976) MR0415619
13 J A Howie, J S Purcell, Geometry of alternating links on surfaces, Trans. Amer. Math. Soc. 373 (2020) 2349 MR4069222
14 W Jaco, Lectures on three-manifold topology, 43, Amer. Math. Soc. (1980) MR565450
15 K Matsuzaki, M Taniguchi, Hyperbolic manifolds and Kleinian groups, Oxford Univ. Press (1998) MR1638795
16 J A Rodríguez-Migueles, A lower bound for the volumes of complements of periodic geodesics, J. Lond. Math. Soc. (2020)
17 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
18 P Scott, The geometries of 3–manifolds, Bull. Lond. Math. Soc. 15 (1983) 401 MR705527
19 H Seifert, Topologie dreidimensionaler gefaserter Räume, Acta Math. 60 (1933) 147 MR1555366
20 W P Thurston, Geometry and topology of three-manifolds, lecture notes (1980)
21 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524